Journal of Differential Geometry

Quasi-Positive Curvature on Homogeneous Bundles

Kristopher Tapp

Abstract

We provide new examples of manifolds which admit a Riemannian metric with sectional curvature nonnegative, and strictly positive at one point. Our examples include the unit tangent bundles of ℂℙn, ℍℙn and \mathbb Oℙn (the Cayley plane), and a family of lens space bundles over ℂℙn.

Article information

Source
J. Differential Geom., Volume 65, Number 2 (2003), 273-287.

Dates
First available in Project Euclid: 22 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090511688

Digital Object Identifier
doi:10.4310/jdg/1090511688

Mathematical Reviews number (MathSciNet)
MR2058263

Zentralblatt MATH identifier
1065.53036

Citation

Tapp, Kristopher. Quasi-Positive Curvature on Homogeneous Bundles. J. Differential Geom. 65 (2003), no. 2, 273--287. doi:10.4310/jdg/1090511688. https://projecteuclid.org/euclid.jdg/1090511688


Export citation